Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An open mapping theorem for Young measures
HTML articles powered by AMS MathViewer

by Hiroshi Tateishi PDF
Proc. Amer. Math. Soc. 136 (2008), 4027-4032 Request permission

Abstract:

Ditor and Eifler consider the open mapping theorem for the probability spaces. Here we attempt to generalize the theorem to the spaces of Young measures.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60B05, 54C60
  • Retrieve articles in all journals with MSC (2000): 60B05, 54C60
Additional Information
  • Hiroshi Tateishi
  • Affiliation: School of Economics, Nagoya University, Furo-cho, Chikusa-ku, Nagoya, 464-8601, Japan
  • MR Author ID: 328411
  • Email: tateishi@soec.nagoya-u.ac.jp
  • Received by editor(s): December 29, 2006
  • Received by editor(s) in revised form: September 7, 2007, and October 2, 2007
  • Published electronically: June 9, 2008
  • Communicated by: Richard C. Bradley
  • © Copyright 2008 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 4027-4032
  • MSC (2000): Primary 60B05, 54C60
  • DOI: https://doi.org/10.1090/S0002-9939-08-09375-1
  • MathSciNet review: 2425744